# SDR 07FDEA04252

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087224
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES ON LT WING BOTTOM SKIN AFT OF REAR SPAR REPAIR PERFORMED BY OVERSIZING AND BUSH INSTALLATION IAW DRAWING R571-50532 AND   SB 29-6058, APPROVED BY EA 6-2910-112501 AND RAS/BAE/1005314/2007 ISS A.
